Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

39 years old female with fatty liver and cacified granuloma in liver

39 female, with abdominal pains,chronic gasthristis, constipation...pain in my stomach, cant sleep on my stomach neither on my left or right side due to discomfort..had sonograms done ..everything seem normal,last test done was a ct scan and the results were...diffuse fatty liver liver,5mm cacified granuloma in the posterior segment of the right lobe of the liver..degenrative lumbar spine
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello and welcome to healthcare forum.
You need not to worry for this 5mm calcified granuloma and it has no co-relation with your present complain.
Whatever you require is treatment of gastritis but it should also be properly diagnosed by upper g. i. scopic examination as you are having this complaine since long.
Best wishes for your health.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor